Towards the Clasification of Scalar Nonpolynomial Evolution Equations Polynomiality in Top Three Derivatives

Mizrahi E., BİLGE A. H.

Studies in applied Mathematics, vol.123, no.3, pp.233-255, 2009 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 123 Issue: 3
  • Publication Date: 2009
  • Journal Name: Studies in applied Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.233-255
  • Istanbul Technical University Affiliated: Yes